Regularity of Hölder continuous solutions of the supercritical quasi-geostrophic equation

Peter Constantin, Jiahong Wu

Research output: Contribution to journalArticlepeer-review

91 Scopus citations

Abstract

We present a regularity result for weak solutions of the 2D quasi-geostrophic equation with supercritical (α < 1 / 2) dissipation (- Δ)α: If a Leray-Hopf weak solution is Hölder continuous θ ∈ Cδ (R2) with δ > 1 - 2 α on the time interval [t0, t], then it is actually a classical solution on (t0, t].

Original languageEnglish (US)
Pages (from-to)1103-1110
Number of pages8
JournalAnnales de l'Institut Henri Poincare (C) Analyse Non Lineaire
Volume25
Issue number6
DOIs
StatePublished - Jan 1 2008
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Analysis
  • Mathematical Physics
  • Applied Mathematics

Keywords

  • 2D quasi-geostrophic equation
  • Regularity
  • Supercritical dissipation
  • Weak solutions

Fingerprint Dive into the research topics of 'Regularity of Hölder continuous solutions of the supercritical quasi-geostrophic equation'. Together they form a unique fingerprint.

Cite this